Young's inequalities and Hausdorff–Young inequalities on Herz spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We establish the Young inequalities and the Hausdorff–Young inequalities on Herz spaces by using real interpolation. Copyright © 2017 Unione Matematica Italiana.
Original languageEnglish
Pages (from-to)469-481
JournalBollettino dell'Unione Matematica Italiana
Volume11
Issue number4
Early online dateOct 2017
DOIs
Publication statusPublished - Dec 2018

Fingerprint

Herz Space
Young's Inequality
Real Interpolation

Citation

Ho, K.-P. (2018). Young's inequalities and Hausdorff–Young inequalities on Herz spaces. Bollettino dell'Unione Matematica Italiana, 11(4), 469-481. doi: 10.1007/s40574-017-0147-8

Keywords

  • Young's inequalities
  • Hausdorff–Young inequalities
  • Fractional integrals
  • Real interpolation
  • Herz spaces
  • Weighted Lebesgue spaces